# SDR DALA1155740193

- Difficulty date: September 19, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 64,742 hours, 9,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND FORWARD CABIN EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE, ROW 6AB AFT NEEDS NEW SOCKET.  MAINTENANCE REPLACED THE SOCKET AT SEAT 6AB.  SYSTEM OPERATION IS NORMAL.
